MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was used in a thrombectomy procedure.During the procedure, the unit was leaking and drawer assembly replacement was needed.The patient had been sedated.The procedure was not completed due to this event.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: angiojet drawer 5569 was received.The drawer was decontaminated.A visual inspection was done on the drawer and it failed visual inspection.The drawer is missing a backsplash and 2 screws.The a functional test was done on the drawer.It failed the functional test at the 100 cycles test.The complaint unit is leaking was confirmed.The most likely cause is a defective component which is the torsion spring.
 
Event or Problem Description

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14687748
Report Number2134265-2022-06457
Device Sequence Number4818364
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberU6958
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown